# SDR SWAA981314

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED CARGO FLOORBEAM AT BS 727 TO 947, LBL 8 WL 159, RBL 3, WL 159 AND RBL 8, WL 159.  REMOVED AND REPLACED PER BOEING SRM.
